# SDR 9902056311

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Nr 3 Pylon
- Part time: 745 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 3 HYDRAULIC SYSTEM LOST FLUID.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  RETORQUED HYDRAUALIC SUPPLY LINE IN THE NR 3 PYLON, OPERATIONAL CHECK GOOD.
